zbMATH — the first resource for mathematics

Hamiltonian systems with a discrete symmetry. (English) Zbl 0438.70022

70H05 Hamilton’s equations
70G10 Generalized coordinates; event, impulse-energy, configuration, state, or phase space for problems in mechanics
53C15 General geometric structures on manifolds (almost complex, almost product structures, etc.)
70F07 Three-body problems
Full Text: DOI
[1] Abraham, R.; Marsden, J.: Foundations of mechanics. (1978) · Zbl 0393.70001
[2] Birkhoff, G. D.: Dynamical systems. Colloq. publ. IX (1966) · Zbl 0171.05402
[3] Laub, A.; Meyer, K. R.: Canonical form for symplectic and Hamiltonian matrices. Celestial mech. 9, 213-238 (1974) · Zbl 0316.15005
[4] Marsden, J.; Weinstein, A.: Reduction of symplectic manifolds with symmetries. Rep. math. Physics 5, 121-130 (1974) · Zbl 0327.58005
[5] Meyer, K. R.: Symmetries and integrals in mechanics. Dynamical systems, 259-272 (1973)
[6] K. R. Meyer, Periodic solutions of the N-body problem, J. Differential Equations, in press. · Zbl 0431.70021
[7] Moulton, F. R.: Periodic orbits. (1963)
[8] Polard, H.: Mathematical introduction to celestial mechanics. (1966)
[9] Weinstein, A.: Symplectic manifolds and their Lagrangian submanifolds. Adv. in math. 6, No. 3, 329-346 (1971) · Zbl 0213.48203
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.